# SDR SWAA2022022359073

- Difficulty date: September 6, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 48,798 hours, 28,703 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H DEFLECTION RIB PANEL WEB ANGLE CRACKED AT ORSS 271 / REMOVED DAMAGED WEB ANGLE + INSTALLED NEW WEB ANGLE PO# 699694 PER BOEING DWG 115A2930 + SRM 51-40-02-0G-0
